Common fixed points for some generalized nonexpansive mappings and nonspreading-type mappings in uniformly convex Banach spaces

被引:1
作者
Inthakon, Warunun [1 ,2 ]
Kaewkhao, Attapol [1 ]
Niyamosot, Nutchari [1 ]
机构
[1] Chiang Mai Univ, Fac Sci, Dept Math, Chiang Mai 50200, Thailand
[2] CHE, Ctr Excellence Math, Bangkok 10400, Thailand
关键词
fixed point; common fixed point; generalized nonexpansive mapping; nonspreading mapping; uniformly convex Banach space; THEOREMS; CONVERGENCE;
D O I
10.1186/1687-1812-2012-110
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this article, we study the fixed point theorems for nonspreading mappings, defined by Kohsaka and Takahashi, in Banach spaces but using the sense of norm instead of using the function I center dot. Furthermore, we prove a weak convergence theorem for finding a common fixed point of two quasi-nonexpansive mappings having demiclosed property in a uniformly convex Banach space. Consequently, such theorem can be deduced to the case of the nonspreading type mappings and some generalized nonexpansive mappings. MSC: 49J40, 47J20.
引用
收藏
页数:11
相关论文
共 50 条
[31]   Approximation of common fixed points of an infinite family of nonexpansive mappings in Banach spaces [J].
Cho, Yeol Je ;
Kang, Shin Min ;
Qin, Xiaolong .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 56 (08) :2058-2064
[32]   STRONG CONVERGENCE TO COMMON FIXED POINTS OF FAMILIES OF NONEXPANSIVE MAPPINGS IN BANACH SPACES [J].
Nakajo, K. ;
Shimoji, K. ;
Takahashi, W. .
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2007, 8 (01) :11-34
[33]   Approximation of common fixed points for a class of finite nonexpansive mappings in Banach spaces [J].
Kang, JI ;
Cho, YJ ;
Zhou, HY .
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 2006, 8 (01) :25-38
[34]   Common Fixed Points for Asymptotic Pointwise Nonexpansive Mappings in Metric and Banach Spaces [J].
Pasom, P. ;
Panyanak, B. .
JOURNAL OF APPLIED MATHEMATICS, 2012,
[35]   Common fixed points of G-nonexpansive mappings on Banach spaces with a graph [J].
Tripak O. .
Fixed Point Theory and Applications, 2016 (1)
[36]   COMMON FIXED POINT THEOREMS FOR MULTIVALUED GENERALIZED (a,β)-NONEXPANSIVE MAPPINGS IN BANACH SPACES [J].
Wiriyapongsanon, Atit ;
Inthakon, Warunun ;
Phudolsitthiphat, Narawadee .
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2023, 24 (11) :2513-2529
[37]   Algorithm for Two Generalized Nonexpansive Mappings in Uniformly Convex Spaces [J].
Usurelu, Gabriela Ioana ;
Turcanu, Teodor ;
Postolache, Mihai .
MATHEMATICS, 2022, 10 (03)
[38]   SOME SUFFICIENT CONDITIONS FOR FIXED POINTS OF MULTIVALUED NONEXPANSIVE MAPPINGS IN BANACH SPACES [J].
Wang, Xi ;
Zhang, Chiping ;
Cui, Yunan .
JOURNAL OF MATHEMATICAL INEQUALITIES, 2017, 11 (01) :113-120
[39]   A Fixed Point Theorem for a Pair of Generalized Nonexpansive Mappings in Uniformly Convex Metric Spaces [J].
Wang, Chao ;
Fan, Honglei .
JOURNAL OF MATHEMATICAL STUDY, 2022, 55 (04) :432-444
[40]   On the iteration methods for asymptotically nonexpansive mappings in uniformly convex Banach spaces [J].
Zhou, HY ;
Guo, GT ;
Kang, JI .
FIXED POINT THEORY AND APPLICATIONS, VOL 5, 2004, :213-221